# SDR DALA2020051102380

- Difficulty date: May 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 10,943 hours, 976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Ckt Board
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, EMERGENCY LIGHTS ILLUMINATED ON RIGHT SIDE OF AIRCRAFT WHEN IN ARMED POSITION. FOUND ELECTRIC CIRCUIT BREAKER 3524WL OPEN. REPLACED PCB 403XY AND EPSU 102WL2. LP 6864936
